# SDR AALA202206023869

- Difficulty date: May 26, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,954 hours, 24,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A8800
- Condition: Elongated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CAPTAIN'S SIDE EYEBROW WINDOW FRAME LOCATED AT BS 220.8 HAS ELONGATED HOLES. REPAIRED FRAME PER EA 336065.
